Post

Depressed Episode

Yes everything seems grey and I don't want to live anymore.. I failed at one thing and now I feel like a total failure in every way!

I am aware that I'm being depressed and that half of what I've been posting in the last could of days is just gloomy.. But I can't help it.. I tried and talked today we joked and I laughed but it seems I can't stop my tears, obsessive thoughts, and the negative side of everything..

See you next episode.. Who knows manic depressed or mixed?
ThePeach ThePeach 26-30, F 2 Responses May 3, 2012

Your Response

Cancel

There are alternative ways to help with depression. Go to this website www.bachcentre.com/centre/remedies.htm on there you will find herbal remedies to treat the symptoms you have. Then go to http://feelbach.com/quick38.asp?refID=ms2c2 to order the supplements, you may take more than one and mix them up. Put two drops in water or tea 4 times a day, you should feel better in about 2 weeks. There are no side effects and they are not dangerous unless you are allergic to a certain herb. <br />
<br />
Other than that, make sure you take a vitamin d supplement and omega 3, get atleast 20 minutes of sunlight. Drinking green tea is also beneficial, if you are fatigued during the day drink the green tea with ginsing by arizona ice tea. Write in a journal, and if you are having difficulty sleeping take a melatonin supplement befor bed. The best cure for depression is laughter, so make sure you have lots of it, comedy movies, ect. <br />
<br />
I'm in school studying alternative and complementary medicine, if you have any questions about anything just send me a email. I was also very depressed for 3 years, and the alternative medicine helped me more than presc<x>ription medication.<br />
<br />
Take care, and I hope you feel better soon. I'm here if you ever need to talk, or have any questions on herbal remedies.

Have you sort out the help of a therapist, and are you on any medication for depression?

Yes I am antidepressants and a mood stabilizer.. I think metformin is interfering and causing more severe depressed episodes